# SDR FDEA201205312037

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 24,230 hours, 13,027 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: CHA1238002M
- Part serial: 0082
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT ON TAKEOFF.  HANDLE WAS  MOVED TO SLATS POSITION AND FLAP LIGHTS CAME ON.  FLAPS MOVED FROM 20 TO 17 AND STUCK. ON APPROACH  FLAP HANDLE WAS PLACED TO 20 WITH NO MOVEMENT.  THEN  HANDLE PLACED TO 40 AND FLAPS MOVED TO 40 FOR  LANDING.  IAW CREW DEBRIEF, FLAPS RETRACTED OK AFTER LANDING.  BOTH SFCC'S SHOW FLAP SYS JAM.  T/S IAW TSM 27-50-02 FIG 101, FOUND RT TORQUE  LIMITER INDICATOR ACTIVATED.  REMOVED AND REPLACED RH FLAP TORQUE LIMITER IAW MM  27-54-12-04 AND PERFORMED OP TEST IAW MM 27-54-00-05. ALL TESTS PASSED OK TO CONTINUE.    REMOVED AND REPLACED NR 1 RT FLAP JACKSCREW IAW  AMM 27-54-21-04.
